Top answers from doctors based on your search:
Disclaimer

side affects of steroid shots

A 47-year-old member asked:
Dr. Tracy Sinha
53 years experience Allergy and Immunology
Many: Steroids shots for what and how much and how often , cannot you take by mouth and to cut down s/e take every other day s/e ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 52-year-old male asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
YES!: My thought is that you need to see your family doctor back. I assume you had a terrible night b/c you had terrible pain. The steroid shot & dose ... Read More
A 31-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Not particularly: When you take a depot shot you are taking a steroid in a dispensing medium that permits gradual release of the drug over a long duration. In many resp ... Read More
A 40-year-old male asked:
Dr. Ernest Isaacson
21 years experience Podiatry
Shot where?: Hard to say without knowing where the steroid was injected, however even if it was near your hemorrhoid it is highly unlikely to be directly related.
A 45-year-old female asked:
Dr. Johanna Fricke
50 years experience Developmental and Behavioral Pediatrics
The crude term for: This known side-effect of steroids is " ' roid rage." find out the half-life of the injected steroid to determine how long it will last.
1
1 thank
A 17-year-old female asked:
Dr. Audie Rolnick
40 years experience Orthopedic Surgery
No: Too soon. Have your dr. Arrange for some physical therapy. Too much cortisone not healthy.
A 44-year-old female asked:
Dr. Sunil Tholpady
16 years experience Plastic Surgery
Keloids and steroids: The amount of steroid usually used for keloids is small enough and the interval with which they are used long enough to where it has only a transient ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Noel Chun
Dr. Noel Chun answered
37 years experience Pain Management
Steroid Psycosis: Sometimes exposure to steroids can cause mental disturbance which can manifest in a variety of ways. The treatment is supportive. The symptoms are tim ... Read More
A 50-year-old female asked:
Dr. Bradly Shollenberger
36 years experience Podiatry
Probably: Flushing after steroid injection is not uncommon. If it is from the antibiotic, that's a bit more concerning. If you have any trouble breathing, swall ... Read More
4
4 thanks
A 31-year-old female asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Dose/total exposure: The side effects of steroids whether as an injection, iv or oral are similar. The total exposure and length of exposure/dose is an important factor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month